# SDR USAAD99142

- Difficulty date: September 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48093
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Circuit Breaker
- Part number: 15000532
- Condition: Failed
- Location: Epc Panel
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOS-ATL - FLT 1957 - PRIOR TO REACHING CRUISE THE CAPTAINS FLIGHT DIRECTOR FAILED, THE AUTO PILOT AND AUTO THROTTLE DISCONNECTED.  SWITCH 'A' FOR THE DFGS WOULD NOT RESET.  THE AIRCRAFT DIVERTED TO CLT AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE CIRCUIT BREAKER TO THE 'A' SWITCH FOR THE DFGS.  (M)
